# SDR SWI2024082300736

- Difficulty date: June 6, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LOWER PAN INSIDE RT FUSELAGE TO PYLON SYSTEM ACCESS PANEL 282AZ.     (C-CHECK RO 8/22/2024)    BLENDED CORROSION ON LOWER PAN INSIDE RT FUSELAGE TO PYLON SYSTEM ACCESS PANEL 282AZ REF. CRJ700 SRM 51-21-06-001-001-A01. RECEIVED AND COMPLETED REO 670-53-61-2319 REV--, DATED 2024-07-06. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
